# SDR COMA0010174

- Difficulty date: June 14, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Aircraft time: 20,620 hours, 21,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12022877001
- Condition: Corroded
- Location: Fuselage
- Part time: 20,620 hours, 21,446 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5310-121/122-01I, THE FRAME 12 CROSSBEAM AT COCKPIT ENTRANCE FLOOR WAS FOUND TO BE CORRODED.  THE DAMAGED PART WAS REPLACED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES.
